Limit cycles bifurcating from planar polynomial quasi-homogeneous centers

Jaume Giné, Maite Grau, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)


© 2015 Elsevier Inc. In this paper we find an upper bound for the maximum number of limit cycles bifurcating from the periodic orbits of any planar polynomial quasi-homogeneous center, which can be obtained using first order averaging method. This result improves the upper bounds given in [7].
Original languageEnglish
Pages (from-to)7135-7160
JournalJournal of Differential Equations
Issue number12
Publication statusPublished - 1 Jan 2015


  • Bifurcation of limit cycles
  • Quasi-homogeneous centers
  • Quasi-homogeneous polynomial differential equations


Dive into the research topics of 'Limit cycles bifurcating from planar polynomial quasi-homogeneous centers'. Together they form a unique fingerprint.

Cite this